# SDR ASOA2014111211636

- Difficulty date: October 29, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,578 hours, 26,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 364, FRAME IS CORRODED BETWEEN STR 26L AND 26R.   REPAIRED.
